In minisymposium: Matrix EquationsMon 17:30–18:00, Room AV 02.17
We present a method which uses interval arithmetic to compute a certified solution enclosure for the stabilizing solution $X_s$ of a dense continuous-time algebraic Riccati equation $A^*X+XA+Q=XGX$. The algorithm is based on the modified Krawczyk's method used e.g. in , and includes a few improvements such as a preprocessing of the equation using permuted bases methods . The algorithm has been tested on a suite of standard benchmark examples, and achieves results comparable to the state-of-the-art method in , surpassing it in some examples. An alternative algorithm which does not require the approximate diagonalization of the closed-loop matrix $A-GX_s$, based on a different fixed-point formulation, is also presented.
- Andreas Frommer and Behnam Hashemi. Verified computation of square roots of a matrix. SIAM J. Matrix Anal. Appl., 31(3):1279–1302, 2009.
- Volker Mehrmann and Federico Poloni. Doubling algorithms with permuted Lagrangian graph bases. SIAM J. Matrix Anal. Appl., 33(3):780–805, 2012.
- Shinya Miyajima. Fast verified computation for solutions of continuous-time algebraic Riccati equations. Jpn. J. Ind. Appl. Math., 32(2):529–544, 2015.